Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A comparison theorem for solutions of stochastic differential equations and its applications


Author: Zhi Yuan Huang
Journal: Proc. Amer. Math. Soc. 91 (1984), 611-617
MSC: Primary 60H10; Secondary 34F05
MathSciNet review: 746100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new kind of comparison theorem in which an SDE is compared with two deterministic ODEs is established by means of the generalized sample solutions of SDEs. Using this theorem, we can compare solutions of two SDEs with different diffusion coefficients and obtain some asymptotic estimations for the paths of diffusion processes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H10, 34F05

Retrieve articles in all journals with MSC: 60H10, 34F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746100-9
PII: S 0002-9939(1984)0746100-9
Keywords: Stochastic differential equation, comparison theorem, generalized sample solution, diffusion coefficient, Carathéodory conditions, explosion time, smooth approximation
Article copyright: © Copyright 1984 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia